Research Repository

On the Boas-Bellman Inequality in Inner Product Spaces

Dragomir, Sever S (2004) On the Boas-Bellman Inequality in Inner Product Spaces. Bulletin of the Australian Mathematical Society, 69 (2). pp. 217-225. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.

Abstract

New results related to the Boas-Bellman generalisation of Bessel's inequality in inner product spaces are given.

Item Type: Article
Uncontrolled Keywords: ResPubID7698, Boas-Bellman, inner product spaces, Bessel's inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 08 Jun 2011 06:27
Last Modified: 08 Jun 2011 06:27
URI: http://vuir.vu.edu.au/id/eprint/2565
DOI: 10.1017/S0004972700035954
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar